| Catalog Number |
RBY2C0320 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a coil embolization procedure, a ruby coil was accidentally unsheathed on the back table and the hospital staff was unable to resheath it.The ruby coil was therefore not used in the procedure.The procedure was continued using a new ruby coil.